# SDR RAIA00205154

- Difficulty date: May 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 14,088 hours, 13,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY ESCAPE PATH LIGHTS INOP 1A TO 4A.  REPAIRED BROKEN WIRE AT PATH LIGHT TRACK.
